Optimum claims truncation of an insurance firm with a compound Poisson claim process : a diffusion approximation
RAIRO - Operations Research - Recherche Opérationnelle, Volume 14 (1980) no. 2, p. 129-136
@article{RO_1980__14_2_129_0,
     author = {Tapiero, Charles S. and Zuckerman, Dror},
     title = {Optimum claims truncation of an insurance firm with a compound Poisson claim process : a diffusion approximation},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     publisher = {EDP-Sciences},
     volume = {14},
     number = {2},
     year = {1980},
     pages = {129-136},
     zbl = {0437.62098},
     mrnumber = {575660},
     language = {en},
     url = {http://www.numdam.org/item/RO_1980__14_2_129_0}
}
Tapiero, Charles S.; Zuckerman, Dror. Optimum claims truncation of an insurance firm with a compound Poisson claim process : a diffusion approximation. RAIRO - Operations Research - Recherche Opérationnelle, Volume 14 (1980) no. 2, pp. 129-136. http://www.numdam.org/item/RO_1980__14_2_129_0/

1. K. Borch, The Mathematical Theory of Insurance, Lexington Books, Lexington Mass, 1974.

2. H. Buhlmann, Mathematical Methods in Risk Theory, Springer-Verlag, Bonn, 1970. | MR 278448 | Zbl 0859.90051

3. C. S. Tapiero and D. Zuckerman, The Optimum Policies of an Insurance Firm with a Compound Poisson Claim Process, Working paper Hebrew University, January, 1978.